# SDR S8Y2008F00001

- Difficulty date: November 10, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N519SR
- Make and model: Cirrus SR22
- Aircraft serial: 2072
- Engine: Cont IO550N
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 14836001
- Condition: Warped
- Location: Engine
- Part time: 284 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORIGINAL EQUIPMENT INSTALLED NEW AT FACTORY.  FUND BY VISUAL INSPECTION AT THIRD 100 HR INSPECTION CYCLE.  MUFFLER CONE/BAFFLE SAGGING AND WARPED.  DOWN LOAD OF RECENT ENGINE DATA, EGT/CHT, SHOWS NO ANOMALIES THAT WOULD HAVE CAUSED DEFECT.  (K)
